Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Vomiting after formula milk introduction. Yellowish urine. Not drinking breast milk. What to do?

Hello Doctor, Two days back, i swotched from breastmilk to formula milk. I am giving my daughter Nan Pro1. She is vomitting (lots) after every feed. I tried giving her 1 oz formula and 2 oz of breastmilk, but nouse she vomitted everything. She is refusing both breast and bottle. She is drinking breastmilk from spoon. Her urine nowadays is very yellow and not frequent. Please help.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Dear Madam,
Welcome to HCM
Greetings of day.
It would have useful if you could mention age of baby, as the cause of vomiting could be more obvious. Going by your statement of introducing another feed means that the baby s weaning feeeds , may be the baby is around 4-5 months old. In that case keep feeding the baby with spoon and consult a Pediatrician. It would be very kind of you if you could mention the age .
Take Care
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor